Bulletin of the Belgian Mathematical Society - Simon Stevin

Derivations on certain matrix algebras with applications to compact groups

M. Abolghasemi and H. Samea

Full-text: Open access

Abstract

In this paper we characterize the derivations from $\frak E_p(\widehat{G})$ into $\frak E_q(\widehat{G})$, $1\leq p,q\leq\infty$. We find necessary and sufficient conditions for weak amenability of Banach algebras $\frak E_p(\widehat{G})$, $1\leq p\leq\infty$. Moreover we find a necessary condition for the weak amenability of the convolution Banach algebra $A(G)$ on a compact group $G$, where its sufficiency was proved earlier by Ghahramani and Lau.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 2 (2009), 361-372.

Dates
First available in Project Euclid: 3 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1244038146

Mathematical Reviews number (MathSciNet)
MR2541048

Zentralblatt MATH identifier
1176.46046

Subjects
Primary: 46H20: Structure, classification of topological algebras 43A20: $L^1$-algebras on groups, semigroups, etc.

Keywords
Multiplier Derivation Weak amenable Banach algebra

Citation

Samea, H.; Abolghasemi, M. Derivations on certain matrix algebras with applications to compact groups. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 2, 361--372. https://projecteuclid.org/euclid.bbms/1244038146


Export citation